Alert archive / Tennessee / River Flood Warnings in 2020
River Flood Warning 22, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 15, 2020, 7:04 AM CDT for Humphreys County, Perry County, Tennessee. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2020, 7:04 AM CDT (12:04 UTC)
- Expired
- Sep 16, 2020, 10:52 AM CDT
- In force
- 28 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
036
WGUS44 KOHX 151204
FLWOHX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Nashville TN
704 AM CDT Tue Sep 15 2020
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry and Humphreys
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC085-135-160700-
/O.NEW.KOHX.FL.W.0022.200915T1204Z-200916T1552Z/
/LBVT1.1.ER.200915T1122Z.200916T0000Z.200916T0951Z.NO/
704 AM CDT Tue Sep 15 2020
The National Weather Service in Nashville has issued a
* Flood Warning for
the Buffalo River Near Lobelville.
* From this morning to Wednesday morning.
* At 6:30 AM CDT Tuesday the stage was 14.0 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.5 feet
this evening. It will then fall below flood stage late tonight.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of
Lobelville near Beardstown and it may be impassable. Extensive
agricultural land along the river is flooded as well.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
Barnwell1 follow-up statement
235
WGUS84 KOHX 160820
FLSOHX
Flood Statement
National Weather Service Nashville TN
320 AM CDT Wed Sep 16 2020
...The Flood Warning is expired for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-160930-
/O.CAN.KOHX.FL.W.0022.000000T0000Z-200916T1552Z/
/LBVT1.1.ER.200915T1122Z.200916T0000Z.200916T0951Z.NO/
320 AM CDT Wed Sep 16 2020
...The Flood Warning for the Buffalo River Near Lobelville has been
cancelled...
The Flood Warning is cancelled for
the Buffalo River Near Lobelville.
* At 2:30 AM CDT Wednesday the stage was 12.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall below action stage this
evening.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
RoseWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 15, 6:16 AM CDT, 48 minutes earlier.
Area forecast discussion, Sep 15, 6:16 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Nashville TN 616 AM CDT Tue Sep 15 2020 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Consensus blended model solution used through next Monday afternoon. Dry conditions should continue through morning hours today until rain chances move in from the south into central portions of mid state this afternoon as an outer push from Hurricane Sally commences. Most important information within this forecast package concerns the lowering rainfall amount trend of potential rainfall associated with remnants of Hurricane Sally. With now even more of a southerly track expected than at this time yesterday, any rainfall amounts across mid state region from even this afternoon through Friday afternoon are now expected to be less than one half of an inch! Best chances for rain looks to be on Thursday when Sally is closest to the area, as it continues to weaken and moving off to the northeast into central GA. Sally will also help another trough bring cooler and drier air behind it, thus allowing for a beautiful weekend with highs in spanning the 70s, lows spanning the 50s, under mostly clear skies. A much welcomed dry period with cooler temps, a noticeable contrast from temperatures around seasonal normal values expected today through Thursday, for temperatures Friday through Monday. Still looks like upper ridging influences will move in by early next week so drier weather looks to continue. It still looks like there is not any significant strengthening of these ridging influences and associated surface heating, so cooler temps with highs continuing just a few degrees below seasonal normal values is expected past Monday. && .AVIATION... 12Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Surface ridge is situated to our north this morning and winds will remain generally out of the east today with Hurricane Sally almost due south of Middle Tennessee. Expect mainly mid and high clouds today and tonight. Scattered showers are anticipated by this afternoon, but most of this activity will remain south of I-40 and is not expected to impact any of our terminals. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........08
Hazardous weather outlook, Sep 15, 5:03 AM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 503 AM CDT Tue Sep 15 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-161000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 503 AM CDT Tue Sep 15 2020 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:48 PM CDT | River Flood Advisory | OHX | Humphreys | 22 hr |
Nearby
River Flood Warnings in Tennessee, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.